# SDR MASA20211213618

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Aft, Fs693, Rbl
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP AFT FLOOR BEAM FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 53-31-43-991-801, ITEM 7 (REV. 33 DATED JUN.25, 2017).
